RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematial Scineces:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematial Scineces, 2012, Issue 2, Pages 3–9 (Mi uzeru129)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On automorphisms of periodic products of groups

A. L. Gevorgyan

Department of Applied Mathematics RAU, Armenia

Abstract: In this paper it has been proved that each normal automorphism of the $n$-periodic product of cyclic groups of odd order $r\geq1003$ is inner, whenever $r$ divides $ n$.

Keywords: $n$-periodic product of groups, normal, automorphism, inner automorphism, free Burnside group.

Full text: PDF file (156 kB)
References: PDF file   HTML file
Received: 19.04.2012
Accepted:30.05.2012
Language:

Citation: A. L. Gevorgyan, “On automorphisms of periodic products of groups”, Proceedings of the YSU, Physical and Mathematial Scineces, 2012, no. 2, 3–9

Citation in format AMSBIB
\Bibitem{Gev12}
\by A.~L.~Gevorgyan
\paper On automorphisms of periodic products of groups
\jour Proceedings of the YSU, Physical and Mathematial Scineces
\yr 2012
\issue 2
\pages 3--9
\mathnet{http://mi.mathnet.ru/uzeru129}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru129
  • http://mi.mathnet.ru/eng/uzeru/y2012/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gevorgyan, Sh. A. Stepanyan, “On automorphisms of some periodic products of groups”, Uch. zapiski EGU, ser. Fizika i Matematika, 2015, no. 2, 7–10  mathnet
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:39
    Full text:17
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019